# SDR AALA201707219025

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N102020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED MAIN DECK FLOOR STRUCTURE INTERCOSTAL UPPER CHORD AT RBL 12 BETWEEN STATION 480 AND 500. REPLACED INTERCOSTAL PER SRM 51-40-02 AND SRM 51-40-05.
